# SDR SWIA201332971

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 43,056 hours, 55,826 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Condition: Out Of Adjust
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING INFLIGHT FUNCTIONAL CHECK AIRCRAFT HAS UNCOMMANDED LEFT ROLL.  (SERVICE)  INSPECTED AND PERFORMED TRAVEL CHECKS ON BOTH LEFT AND RIGHT AILERONS, TRIM TABS.  FOUND LEFT TRIM TAB1/2 DEGREE OFF, ADJUSTED LEFT TRIM TAB ROD ENDS IAW AMM.
